Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Asthma Allergy Clin Immunol. 2010 Mar;30(1):59-62. Korean. Case Report.
Jung YJ , Kim JH , Park HJ , Sung JM , Lee JW , Choi GS , Park HS .
Department of Allergy and Rheumatology, Ajou University School of Medicine, Suwon, Korea. hspark@ajou.ac.kr
Abstract

Acute generalized exanthematous pustulosis (AGEP) is an uncommon skin disease characterized by acute development of numerous, nonfollicular, sterile pustules on an erythematous background combined with fever and peripheral blood leukocytosis. It is caused by drugs in more than 90% of cases. We report the case of a 46-year-old woman with AGEP induced by moxifloxacin who underwent kidney transplantation. She developed a generalized pustular lesion with high fever and leukocytosis 1 month after daily taking 400 mg of moxifloxacin. After discontinuation of moxifloxacin, her skin lesion gradually improved, and the same symptoms recurred after the challenge of moxifloxacin. To our knowledge, this is the first report of moxifloxacin-induced AGEP in Korea.

Copyright © 2019. Korean Association of Medical Journal Editors.